About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 135202, 6 pages
http://dx.doi.org/10.1155/2013/135202
Research Article

On Convergence of Fixed Points in Fuzzy Metric Spaces

1School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, China
2School of Mathematics, Beijing Institute of Technology, Beijing 100081, China
3College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
4School of Information, Capital University of Economics and Business, Beijing 100070, China

Received 7 November 2012; Accepted 9 July 2013

Academic Editor: Fasma Diele

Copyright © 2013 Yonghong Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Grabiec, “Fixed points in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 27, no. 3, pp. 385–389, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. V. Gregori and S. Romaguera, “Some properties of fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 115, no. 3, pp. 485–489, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. Gregori and A. Sapena, “On fixed-point theorems in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 125, no. 2, pp. 245–252, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Kumar and D. Miheţ, “G-completeness and M-completeness in fuzzy metric spaces: a note on a common fixed point theorem,” Acta Mathematica Hungarica, vol. 126, no. 3, pp. 253–257, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y. Liu and Z. Li, “Coincidence point theorems in probabilistic and fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 158, no. 1, pp. 58–70, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Miheţ, “A Banach contraction theorem in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 144, no. 3, pp. 431–439, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Miheţ, “On fuzzy contractive mappings in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 158, no. 8, pp. 915–921, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Miheţ, “A class of contractions in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 161, no. 8, pp. 1131–1137, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. Qiu and L. Shu, “Supremum metric on the space of fuzzy sets and common fixed point theorems for fuzzy mappings,” Information Sciences, vol. 178, no. 18, pp. 3595–3604, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Qiu, L. Shu, and J. Guan, “Common fixed point theorems for fuzzy mappings under Φ-contraction condition,” Chaos, Solitons & Fractals, vol. 41, no. 1, pp. 360–367, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Sedghi, I. Altun, and N. Shobe, “Coupled fixed point theorems for contractions in fuzzy metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1298–1304, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Sharma, “Common fixed point theorems in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 127, no. 3, pp. 345–352, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. H. Shen, D. Qiu, and W. Chen, “Fixed point theorems in fuzzy metric spaces,” Applied Mathematics Letters, vol. 25, no. 2, pp. 138–141, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. H. Shen, D. Qiu, and W. Chen, “Fixed point theory for cyclic φ-contractions in fuzzy metric spaces,” Iranian Journal of Fuzzy Systems, vol. 10, pp. 125–133, 2013.
  16. B. Singh and M. S. Chauhan, “Common fixed points of compatible maps in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 115, no. 3, pp. 471–475, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. Vasuki and P. Veeramani, “Fixed point theorems and Cauchy sequences in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 135, no. 3, pp. 415–417, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. G. Yun, S. Hwang, and J. Chang, “Fuzzy Lipschitz maps and fixed point theorems in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 161, no. 8, pp. 1117–1130, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. C. Alaca, D. Turkoglu, and C. Yildiz, “Fixed points in intuitionistic fuzzy metric spaces,” Chaos, Solitons & Fractals, vol. 29, no. 5, pp. 1073–1078, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. Mohamad, “Fixed-point theorems in intuitionistic fuzzy metric spaces,” Chaos, Solitons & Fractals, vol. 34, no. 5, pp. 1689–1695, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. A. Razani, “Existence of fixed point for the nonexpansive mapping of intuitionistic fuzzy metric spaces,” Chaos, Solitons & Fractals, vol. 30, no. 2, pp. 367–373, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. L. B. \'Cirić, S. N. Ješić, and J. S. Ume, “The existence theorems for fixed and periodic points of nonexpansive mappings in intuitionistic fuzzy metric spaces,” Chaos, Solitons & Fractals, vol. 37, no. 3, pp. 781–791, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. H. Adibi, Y. J. Cho, D. O'Regan, and R. Saadati, “Common fixed point theorems in L-fuzzy metric spaces,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 820–828, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S. N. Ješić and N. A. Babačev, “Common fixed point theorems in intuitionistic fuzzy metric spaces and L-fuzzy metric spaces with nonlinear contractive condition,” Chaos, Solitons & Fractals, vol. 37, no. 3, pp. 675–687, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  25. J. H. Park, J. S. Park, and Y. C. Kwun, “Fixed points in M-fuzzy metric spaces,” Fuzzy Optimization and Decision Making, vol. 7, no. 4, pp. 305–315, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  26. B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313–334, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland Series in Probability and Applied Mathematics, North-Holland Publishing, New York, NY, USA, 1983. View at MathSciNet